# SDR DL73E972301

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546803504
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 520 WAS FOUND CRACKED AT RBL 25 AND LBL 45.  REPAIRED PER SB 737-53-1120, R 1.
